# SDR CA971223014

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Pack
- Part number: 406040340101
- Condition: Corroded
- Location: T/R Drive
- Part time: 539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THOMAS COUPLINGS FOUND CORRODED BEYOND LIMITS.ALL 8 COUPLINGS WERE CORRODED.
